The unconditional basis property of root vectors of loaded operators
Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 355-357
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_2_a36,
author = {V. V. Tikhomirov},
title = {The unconditional basis property of root vectors of loaded operators},
journal = {Differencialʹnye uravneni\^a},
pages = {355--357},
year = {1989},
volume = {25},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_2_a36/}
}
V. V. Tikhomirov. The unconditional basis property of root vectors of loaded operators. Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 355-357. http://geodesic.mathdoc.fr/item/DE_1989_25_2_a36/